Simulation and continuous optimization


Kolb, Oliver ; Lang, Jens


DOI: https://doi.org/10.1007/978-3-0348-0436-3_2
Document Type: Book chapter
Year of publication: 2012
Book title: Mathematical Optimization of Water Networks
The title of a journal, publication series: International Series of Numerical Mathematics
Volume: 162
Page range: 17-33
Author/Publisher of the book
(only the first ones mentioned)
:
Martin, Alexander
Place of publication: Basel [u.a.]
Publishing house: Birkhäuser
ISBN: 978-3-03-480435-6 , 978-3-03-480436-3
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik (Juniorprofessur) (Kolb 2012-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Kolb, Oliver ORCID: 0000-0001-6947-5520 ; Lang, Jens (2012) Simulation and continuous optimization. Martin, Alexander Mathematical Optimization of Water Networks International Series of Numerical Mathematics Basel [u.a.] 162 17-33 [Book chapter]


+ Search Authors in

BASE: Kolb, Oliver ; Lang, Jens

Google Scholar: Kolb, Oliver ; Lang, Jens

ORCID: Kolb, Oliver ORCID: 0000-0001-6947-5520 ; Lang, Jens

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item